# SDR CALA2016082395654

- Difficulty date: August 18, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 82,476 hours, 14,071 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 CABIN DOOR EMERGENCY LIGHT BATTERY PACK INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK.  OPS CHECKED NORMAL IAW AMM 33-51-06.
